# SDR CALA2017040400815

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 66,414 hours, 9,346 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE PATH LIGHTS IN ROW 26D, 26F, 27D, 27F INOP . FOUND CONNECTOR UNDER ROW 25 LOOSE. RESECURED AND OPS CHECK GOOD OF EMERGENCY PATH LIGHTS IN ROW 26 AND 27 DEF
